Kidney Function Starts To Weaken

Illustration of Kidney Function Starts To Weaken
Illustration: Kidney Function Starts To Weaken urologyhealth.org

At night, I have been diagnosed with hypertension since 2014 due to hereditary factors, so I have taken Ammodipine 10mg and Lozartan 50 smp now. For this month I only consume 10 mg of amlodipine and complain of lumbago, fatigue, joint pain, rashes and itching all over the body, my urine tends to turn red, my question is whether my kidney function starts to decrease due to my hypertension? And how to handle it … Thank you.

1 Answer:

Good night. Thank you for asking HealthReplies.com.


The condition of hypertension can be related to disorders of the kidney function where due to hypertension is high blood pressure can occur in all blood vessels, one of which is kidney blood vessels, when the pressure on the kidneys is high there will be a workload from the kidneys that increases so that the function of the kidneys filtering, re-absorption and removal can be disrupted.


Relating to the conditions that you experience can be related to

Impaired filtering function of your kidneys
Urinary tract stones
Urinary tract infection
Eat foods such as beets, dragon fruit
Consumption of certain drugs such as pulmonary drugs such as rifampicin

This condition should be further elaborated with a doctor, especially a doctor of internal medicine so that it can be examined first and if needed with a support such as a laboratory or photos or ultrasound


Thus information may be useful

: by

Related Question

Good Food For Stroke Sufferers?

Good Food For Stroke Sufferers?

(12 months ago)

Mlm, my mother has a stroke, what foods are good for stroke sufferers, and which foods should be avoided? Thank you... Read more

Detection Of Sexually Transmitted Diseases During Blood Donation?

Detection Of Sexually Transmitted Diseases During Blood Donation?

(8 months ago)

Excuse me .. I want to ask. R nIs every blood donor who donates blood is PMI but has STIs (sexually transmitted diseases) such as HIV, hepatitis or syphilis, etc. Surely you will g... Read more

Treat Stomach Ulcers That Always Recur Accompanied By Vomiting Of Blood?

Treat Stomach Ulcers That Always Recur Accompanied By Vomiting Of Blood?

(11 months ago)

Tonight, I want to ask, almost on the 4th day, my stomach does not heal, often vomits, blood, often recurs, almost every day, my head is also dizzy, can heartburn be cured, thank y... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *